# SDR SWAA012997

- Difficulty date: October 31, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N673AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23251
- Aircraft time: 50,536 hours, 45,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Obstructed
- Location: Fwd Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND EMERGENCY EXIT LIGHT LENS OBSTRUCTED AFT OF L1 DOOR.             CLEANED LENS PER MM.
